Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Does abdomen pain with little brown discharge with negative pregnancy test confirm my non-pregnancy ?

I have taken letrozole 2.5mg from 3rd day to 7th day of my cylce. Also I am taking MCBM69 from 8th day to till now. I had sex daily from 8th day to till 21st day. From 27th day I got abdominal pain & little brownish discharge. Yesterday is my expected period day. But I dont have periods till today. I checked with doctor and doctor checked urine test(evening) just 30 minutes back. it is showing negative. I am confused. Do I need to wait for another 2 days to check again or the result is true? Doctor has advised to take pain killer. And not checked what kind of discharge it is? How to go about it?
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
i guess it wud b better if u recheck it after 2-3 days.mild pain kiler wont hav much side effect but paracetamol wud b mildest.u can get a blood beta hcg or ultrasound if still ther is confusion.
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor